# SDR USAASB01134

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THAT THE FORWARD FLOOR LEVEL EMERGENCY EXIT LIGHT, IN THE AISLE, IS DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND THE BATTERY PACK (P/N 2013-1A).  OPS CHECK GOOD.  (M)
